Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/18689
Título: Bounds on volume growth of geodesic balls For einstein warped products
Título em inglês: Bounds on volume growth of geodesic balls For einstein warped products
Autor(es): Barros, Abdenago Alves de
Batista, R
Ribeiro Junior, Ernani de Sousa
Palavras-chave: Einstein warped
Riemannian manifolds
Data do documento: 2015
Editor: Proceedings of the American Mathematical Society
Citação: BARROS, A.; BATISTA, R.; RIBEIRO JR, E. (2015)
Abstract: The purpose of this note is to provide some volume estimates for Einstein warped products similar to a classical result due to Calabi and Yau for complete Riemannian manifolds with nonnegative Ricci curvature. To do so, we make use of the approach of quasi-Einstein manifolds which is directly related to Einstein warped products. In particular, we present an obstruction for the existence of such a class of manifolds.
Descrição: BARROS, Abdenago Alves de; BATISTA, R.; RIBEIRO JUNIOR, Ernani de Sousa. Bounds on volume growth of geodesic balls for einstein warped products. Proceedings of the American Mathematical Society, v. 143, n. 10, p. 4415–4422, 2015.
URI: http://www.repositorio.ufc.br/handle/riufc/18689
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2015_artb_aabarros.pdf167,93 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.